Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
good afternoon Dr Viaks
Since when you are not taking Seroxat (Paroxetine)?
sorry, wrong spelling
Good afternoon :)
I had the last dose on Friday. I had been taking 20 mg for around three weeks, and had one dose of 30. I slept for 48 hours....
Seroxat is a sedative medicine so this is possible as some patients may experience significant sedation.
In most cases, sexual side effect are gone within a month (1-4 weeks) after stopping the medicine as seen clinically.
You need not to worry as sexual side effects are usually reversible and go away after stopping it.
Sensitivity is returning gradually, I had taken Seroxat for around nine weeks....
I had noticed the word reversible before in a blog....last question, might it need something to reverse it , in extremis?
I don't think that you will be needing anything extra for it.
just don't worry about it a bit. :)
Thank you for your help! Much appreciated!
You are most welcome.
Thanks for coming to JA.